BibTeX record: journals/tit/BonnecazeU99

download as .bib file

@article{DBLP:journals/tit/BonnecazeU99,
  author    = {Alexis Bonnecaze and
               Parampalli Udaya},
  title     = {Cyclic Codes and Self-Dual Codes Over F\({}_{\mbox{2}}\) + uF\({}_{\mbox{2}}\)},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {1999},
  volume    = {45},
  number    = {4},
  pages     = {1250--1255},
  url       = {http://dx.doi.org/10.1109/18.761278},
  doi       = {10.1109/18.761278},
  timestamp = {Thu, 23 Oct 2014 00:48:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/BonnecazeU99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}